# SDR CALA2022011000083

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 110,397 hours, 17,107 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Fwd Cargo Commp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7025 FWD CARGO COMPT - FLOOR BEAM UPPER SURFACE CORROSION CRACK AT STA632 BTN LBL30"-LBL32" AS MARKED. TRANSFER REF. NON - ROUTINE ZHF516482 AND ORIGINATED BY EMP V896820 FWD CARGO COMPT STA 632 BETWEEN LBL 43 AND RBL 43 FLOOR BEAM UPPER CHORD REPLACED AS PER SRM 51-10-02. WORK ACCOMPLISHED BY V897532 AND INSPECTED BY V912779 ADD EMP:V912779 RII ACCOMPLISHED BY V898550 SC NG, HX 169509.
